MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6) patient country: (b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4), event occurred in australia on 05-june-2024, it was reported by the patient that he receives an insulin flow block alarm.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4) - mdr 3003442380-2024-12504.Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 16-dec-2025 against "lot number [6003872] and similar malfunction codes: occlusion (e.G.Occlusion alarm from the infusion pump may have sounded).(source/cause cannot be identified, only use when a specific malfunction cannot be determined), occlusion issues-cannot be determined].The review confirmed that lot [6003872] and the identified failure mode are not associated with any ncrs or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on [16-dec-2025] against "lot number" criteria equal [6003872] and similar malfunction codes: occlusion (e.G.Occlusion alarm from the infusion pump may have sounded).(source/cause cannot be identified, only use when a specific malfunction cannot be determined), occlusion issues-cannot be determined].The count of complaint is [1].The complaint number is (b)(4).Device history record (dhr) review: the lot [6003872] was manufactured according to the wi version [65] packaging in the line [inset 6] on [17/oct/2023] with a total of (b)(4) units.The sub-assembly, [gluing tube] of the lot [3k02076] was manufactured according to the wi version [56] and manufactured in the [machine sc02], on [14/oct/2023], with a total of (b)(4) units.The sub-assembly, [gluing tube] of the lot [3k02267] was manufactured according to the wi version [56] and manufactured in the [machine sc02], on [15/oct/2023], with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending.Conclusion summary of complaint investigation: as a result of the following: a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and capa determination.No ncrs or capas of the same or similar nature were found for lot [6003872] and related malfunction codes for [occlusion].[one] complaint was identified for this lot, but no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19685818
Report Number3003442380-2024-12504
Device Sequence Number11547654
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2026
Device Model NumberMMT-923A
Device Lot Number6003872
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/06/2024
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown